Discussions that mention erythromycin

Dental Health board


Hi guys,

I was given erythromycin antibiotic from my dentist on Thursday for a tooth abscess and this stuff has been making me feel sooooo sick I wish I was dead. So I tried reducing the dose but it hasn't made it any easier.

I wanted to know if any of you have ever tried this, and if you had any side-effects how long did it take for them to wear off?

Thank you.
Quote from dale2004:
Hi guys,

I was given erythromycin antibiotic from my dentist on Thursday for a tooth abscess and this stuff has been making me feel sooooo sick I wish I was dead. So I tried reducing the dose but it hasn't made it any easier.

I wanted to know if any of you have ever tried this, and if you had any side-effects how long did it take for them to wear off?

Thank you.


I'm sorry to hear that the erythromycin is making you so sick. That's got to be as bad as the absess itself. You can call your dentist, describe what the medication is doing to you, and ask him to prescribe a different antibiotic. They will usually do that.